# SDR HEEA084290

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- Engine: Allsn 250C*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Housing
- Condition: Loose
- Location: Bleed Valve
- Component: Bleed Valve
- Component part number: 23005366
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED VALVE HOUSING IS LOOSE. REPAIRED.
